[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: mixing insulins to prolong sites

In a message dated 1/3/01 11:38:13 AM Central Standard Time,
email @ redacted writes:

> .  On the second day I dev a
> > reddening of the skin just around the edge of the silhouette just in
> >

You description sounds more like a reaction to the H. Is the
reddening along the path of the cannula??  If so, you might want to
try switching to R or V for a couple of set changes ~ a week to see
if that eliminates it. If so, then it would indicate an allergic
reaction to the H. If it's mild, you might get away with just mixing

Wow, this happens to me every single time and I just thought it was me.  I
had reactions like this to other insulins i've tried over the years too,
since the very beginning.  I was always told, you can't live without insulin
so just live with it.
So I'm still living with it.

type 1 diagnosed 9-81
new pumper!!
started 8-21-2000
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml